Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 90, NWS Amarillo, TX

May 28, 2018Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 28, 2018, 5:30 PM CDT for Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2018, 5:30 PM CDT (22:30 UTC)
Expired
May 28, 2018, 6:30 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 135 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:39 PM CDTHAIL 12 Sw Stratford, TXTRAINED SPOTTER REPORTED QUARTER SIZED HAIL.
May 28, 5:42 PM CDTHAIL 0.886 N Texhoma, OK
May 28, 5:52 PM CDTHAIL 1.253 Nw Stratford, TXREPORTED VIA SPOTTER NETWORK.
May 28, 5:53 PM CDTHAIL 1.753 N Stratford, TX
May 28, 6:26 PM CDTHAIL 16 N Texhoma, OKQUARTER SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:17 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS54 KAMA 282230
SVRAMA
OKC025-139-TXC111-421-282330-
/O.NEW.KAMA.SV.W.0090.180528T2230Z-180528T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
530 PM CDT MON MAY 28 2018

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Texas County in the Panhandle of Oklahoma...
  Southeastern Cimarron County in the Panhandle of Oklahoma...
  Northwestern Sherman County in the Panhandle of Texas...
  Northeastern Dallam County in the Panhandle of Texas...

* Until 630 PM CDT

* At 530 PM CDT, a severe thunderstorm was located 5 miles northeast
  of Conlen, or 6 miles southwest of Stratford, moving northeast at
  35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Guymon, Stratford, Goodwell, Griggs and Texhoma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3619 10203 3627 10224 3678 10223 3671 10146
TIME...MOT...LOC 2230Z 208DEG 32KT 3627 10215 

HAIL...1.50IN
WIND...60MPH
 
$$

Bieda
4 follow-up statements
914 
WWUS54 KAMA 282237
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
537 PM CDT MON MAY 28 2018

OKC025-139-TXC111-421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Cimarron OK-Sherman TX-Dallam TX-
537 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS...SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN
AND NORTHEASTERN DALLAM COUNTIES...

At 537 PM CDT, a severe thunderstorm was located over Stratford,
moving northeast at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Guymon, Stratford, Goodwell, Griggs and Texhoma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is capable of producing large hail. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 3622 10201 3631 10220 3678 10223 3671 10146
TIME...MOT...LOC 2237Z 208DEG 32KT 3633 10211 

HAIL...2.00IN
WIND...60MPH
 
$$

Bieda
633 
WWUS54 KAMA 282252
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
552 PM CDT MON MAY 28 2018

TXC111-282302-
/O.CAN.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Dallam TX-
552 PM CDT MON MAY 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3671 10146 3632 10198 3636 10211 3647 10216
      3650 10216 3650 10218 3658 10222 3678 10223
TIME...MOT...LOC 2252Z 208DEG 32KT 3644 10204 

$$

OKC025-139-TXC421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Cimarron OK-Sherman TX-
552 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS...SOUTHEASTERN CIMARRON AND NORTHWESTERN
SHERMAN COUNTIES...

At 552 PM CDT, a severe thunderstorm was located 7 miles north of
Stratford, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters reported quarter size hail 2 
         miles southwest of Stratford with this storm. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Guymon, Goodwell, Griggs and Texhoma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3671 10146 3632 10198 3636 10211 3647 10216
      3650 10216 3650 10218 3658 10222 3678 10223
TIME...MOT...LOC 2252Z 208DEG 32KT 3644 10204 

HAIL...1.00IN
WIND...60MPH
 
$$

Bieda
753 
WWUS54 KAMA 282301
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
601 PM CDT MON MAY 28 2018

OKC025-282311-
/O.CAN.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Cimarron OK-
601 PM CDT MON MAY 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIMARRON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3671 10146 3635 10195 3650 10206 3650 10203
      3660 10203 3676 10196
TIME...MOT...LOC 2301Z 238DEG 31KT 3647 10193 

$$

OKC139-TXC421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Sherman TX-
601 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTH CENTRAL SHERMAN COUNTIES...

At 601 PM CDT, a severe thunderstorm was located 8 miles west of
Texhoma, or 12 miles northeast of Stratford, moving northeast at 35
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Guymon, Goodwell and Texhoma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3671 10146 3635 10195 3650 10206 3650 10203
      3660 10203 3676 10196
TIME...MOT...LOC 2301Z 238DEG 31KT 3647 10193 

HAIL...1.50IN
WIND...60MPH
 
$$

Bieda
054 
WWUS54 KAMA 282311
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
611 PM CDT MON MAY 28 2018

OKC139-TXC421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Sherman TX-
611 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTH CENTRAL SHERMAN COUNTIES...

At 611 PM CDT, a severe thunderstorm was located 7 miles west of
Texhoma, or 15 miles northeast of Stratford, moving northeast at 25
mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Guymon, Goodwell and Texhoma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is capable of producing large hail. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 3645 10183 3650 10203 3660 10203 3676 10196
      3671 10146
TIME...MOT...LOC 2311Z 205DEG 21KT 3653 10191 

HAIL...2.50IN
WIND...60MPH
 
$$

Bieda

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:40 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 28, 3:40 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
340 PM CDT Mon May 28 2018

.DISCUSSION...
Expecting storms today across the area and a severe thunderstorm
watch has already been issued. Visible satellite is showing a cu
field forming in the northwest and north central Panhandles.
Storms are expected to form along and ahead of the dryline that is
currently in eastern New Mexico and creeping into the far western
corner of Cimarron County. Bulk shear is around 30 to 40 kts and
soundings show 1200 to 2500 J of surfaced based CAPE with a
veering profile. This will allow for storms to be supercellular.
CAMs are showing discrete cells that may become more of a broken
line as the evening progresses. Large hail up to 2 inches or so
and damaging winds will be the main threats. LCL levels are
around 9000ft in the south and around 6000ft in the north. This
combined with 0-1km helicity in the north of 100-300 m squared per
s squared will also bring a window tonight, especially in the
north, for an isolated tornado or two. Storms will likely start
around 21Z and be out of the area by around 04Z. Any storms that
linger over an area may produce some localized flooding.

The mid level short wave responsible for the storms tonight will
push east and another will replace it tomorrow but further north
and keep storms mostly in the northeast corner of the area. A cold
front Wednesday will bring more storm potential to the northern
third of the Panhandles. Upper level southwest flow will return to
the area on Thursday and combine with downsloping winds to bring
high temps into the 100s for most of the region on Friday.
Troughing develops down the western coastline during this time and
begins to push eastward over the weekend and brings more chances
for storms again starting Sunday.

Beat

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                65  94  62  96  65 /  30   5   5   0   0
Beaver OK                  67  92  63  92  65 /  80  20  10   0  20
Boise City OK              59  87  60  88  59 /  10  10   5  20  20
Borger TX                  68  95  64  95  66 /  40   5   5   5  10
Boys Ranch TX              64  93  60  95  64 /  10   5   5   0   5
Canyon TX                  63  95  61  98  65 /  20   0   0   0   0
Clarendon TX               68  98  65  98  68 /  30   5   0   0   0
Dalhart TX                 60  90  59  91  60 /  10   5   5  10  10
Guymon OK                  64  90  62  91  63 /  60  10   5  10  20
Hereford TX                62  94  60  97  65 /  10   0   0   0   0
Lipscomb TX                69  94  63  94  66 /  50  10  10   0  20
Pampa TX                   67  93  63  94  65 /  40   5   5   0   5
Shamrock TX                70  98  66  98  69 /  30   5   5   0   0
Wellington TX              71 100  67 101  71 /  20   5   5   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

11/16
Hazardous weather outlook, May 28, 3:08 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
308 PM CDT Mon May 28 2018

OKZ001>003-TXZ001>020-317-290900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
308 PM CDT Mon May 28 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will be possible across much of the Panhandles. Some
storms may become severe with large hail bigger than golf balls
and damaging winds. Isolated tornadoes will also be possible.
Heavy rain from the strongest storms may produce localized
flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible Tuesday and Wednesday across
northern parts and again on Sunday for the whole area. Some of
the storms may become severe with large hail and damaging winds
the main threats.

High temperatures may warm to 105 degrees or higher in Palo Duro
Canyon State Park on Friday. Therefore, a heat advisory may become
necessary.

.SPOTTER INFORMATION STATEMENT...

Spotters should stay alert for severe weather this afternoon and
evening.

Beat

In the hours before

Special weather statement, May 28, 4:29 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Amarillo TX
429 PM CDT MON MAY 28 2018

OKZ001-002-282200-
Cimarron OK-Texas OK-
429 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND EASTERN
CIMARRON COUNTIES UNTIL 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Keyes, or 9 miles east of Boise City, moving
northeast at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Boise City, Keyes and Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.

LAT...LON 3699 10188 3694 10172 3659 10232 3665 10263
      3700 10246
TIME...MOT...LOC 2129Z 210DEG 21KT 3673 10235

DGW
Special weather statement, May 28, 4:58 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Amarillo TX
458 PM CDT MON MAY 28 2018

TXZ001-002-282230-
Sherman TX-Dallam TX-
458 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN AND EASTERN
DALLAM COUNTIES UNTIL 530 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Conlen, or 15 miles southwest of Stratford, moving
north at 45 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Conlen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3650 10246 3650 10195 3606 10230 3611 10256
TIME...MOT...LOC 2157Z 195DEG 38KT 3624 10232

DGW
Special weather statement, May 28, 5:00 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
500 PM CDT MON MAY 28 2018

OKZ001-002-282230-
Cimarron OK-Texas OK-
500 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND
NORTHEASTERN CIMARRON COUNTIES UNTIL 530 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Elkhart, moving north at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.

LAT...LON 3699 10186 3694 10186 3674 10206 3694 10252
      3700 10248
TIME...MOT...LOC 2159Z 195DEG 38KT 3698 10214

DGW
Special weather statement, May 28, 5:04 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Amarillo TX
504 PM CDT MON MAY 28 2018

OKZ002-TXZ003-282230-
Texas OK-Hansford TX-
504 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS AND
NORTHEASTERN HANSFORD COUNTIES UNTIL 530 PM CDT...

At 503 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Gruver, or 17 miles north of Spearman, moving
north at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Texas
and northeastern Hansford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3655 10095 3650 10100 3650 10109 3642 10109
      3629 10122 3632 10143 3666 10141
TIME...MOT...LOC 2203Z 197DEG 27KT 3643 10130

DGW
Special weather statement, May 28, 5:18 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
518 PM CDT MON MAY 28 2018

OKZ001-282245-
Cimarron OK-
518 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIMARRON COUNTY UNTIL 545
PM CDT...

At 518 PM CDT, Doppler radar was tracking a strong thunderstorm near
Keyes, or 13 miles east of Boise City, moving north at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Keyes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.

LAT...LON 3678 10203 3675 10203 3653 10226 3658 10249
      3692 10244
TIME...MOT...LOC 2218Z 199DEG 27KT 3675 10226

DGW
Special weather statement, May 28, 5:18 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
518 PM CDT MON MAY 28 2018

TXZ003-004-008-282300-
Hutchinson TX-Ochiltree TX-Hansford TX-
518 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUTCHINSON...EASTERN
HANSFORD AND NORTHWESTERN OCHILTREE COUNTIES UNTIL 600 PM CDT...

At 518 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Spearman, moving northeast at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Spearman, Waka and Farnsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3650 10077 3599 10117 3608 10137 3630 10130
      3629 10122 3642 10109 3650 10109
TIME...MOT...LOC 2218Z 208DEG 32KT 3611 10123

Bieda

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:12 PM CDTSevere Thunderstorm WarningAMABeaver, Texas34 min
May 28, 4:29 PM CDTSpecial Weather StatementAMACimarron31 min
May 28, 5:00 PM CDTSpecial Weather StatementAMACimarron30 min
May 28, 5:18 PM CDTSpecial Weather StatementAMACimarron27 min
May 28, 5:32 PM CDTSpecial Weather StatementAMATexas28 min
May 28, 5:35 PM CDTSpecial Weather StatementAMACimarron25 min
May 28, 5:59 PM CDTSpecial Weather StatementAMATexas31 min
May 28, 6:04 PM CDTSevere Thunderstorm WarningAMABeaver, Texas24 min
May 28, 6:19 PM CDTSevere Thunderstorm WarningAMATexas56 min
May 28, 6:22 PM CDTSevere Thunderstorm WarningAMATexas53 min
May 28, 6:51 PM CDTSevere Thunderstorm WarningAMATexas54 min
May 27, 7:08 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson67 min
May 27, 7:52 PM CDTAreal Flood AdvisoryAMACarson113 min
May 27, 8:07 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson53 min
May 27, 8:44 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts61 min
May 27, 9:16 PM CDTAreal Flood AdvisoryAMAGray119 min
May 27, 9:31 PM CDTSevere Thunderstorm WarningAMAGray, Roberts, Wheeler34 min
May 28, 4:58 PM CDTSpecial Weather StatementAMADallam32 min
May 28, 5:04 PM CDTSpecial Weather StatementAMAHansford26 min
May 28, 6:15 PM CDTSpecial Weather StatementAMASherman30 min
May 28, 6:26 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman64 min
May 28, 6:31 PM CDTSpecial Weather StatementAMAPotter29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.